# SDR SWAA2018060422529

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 8,376 hours, 3,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT LIGHT COVER LOOSE AT ROW 15.  SECURED LENS PER MM.
